MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ABG-PROVENT BLOOD COLLECTION; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX ABG-PROVENT BLOOD COLLECTION; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1468J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leakage was observed while the device was used on patient.There were no adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One (1) used device was received for evaluation.The area of leakage was inspected, however due to the sample being used, it could not be stated with confidence whether the area was damaged, had a short fill or was not properly sealed.In-process, filter-pro devices are automatically assembled and glued from supplied components.Lot acceptance is based on c=0 (critical) inspection for damages, that affect function.While the allegation was confirmed, the exact problem source for the compromised filter-pro could not be identified with any confidence.No further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and further actions taken accordingly.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORTEX ABG-PROVENT BLOOD COLLECTION
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21965043
Report Number1217052-2025-00070
Device Sequence Number8131178
Product Code JKA
UDI-Device Identifier20351688040333
UDI-Public(01)20351688040333(17)270729(10)6035068
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1468J
Device Lot Number6035068
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown